sfkitten Posted December 8, 2006 Report Share Posted December 8, 2006 Hi Everyone, I'm very new here. I'm scheduled to be banded on 2/9/07 and I'm excited / nervous / jittery and other adjectives as well. Anyway, I have pretty bad GERD. I get heartburn easily and it's not fun. It's somewhat managed by Omeprazole, which I take twice daily. I've read that a possible side effect of the lap-band is increased heartburn, and this scares me. I spoke with Carolyn at OCC who said that GERD is often a side effect of a hiatal hernia, but I really don't think that's my issue. Soooo... can you tell me your experiences with post-banding heartburn, reflux and stuff like that? I just can't imagine my GERD getting worse, it's so uncomfortable. Thanks! Melanie Link to comment Share on other sites More sharing options...
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now